Oral Health

Question
Posted by: chloe | 2011/10/24

Q.

swollen gums and the pill

The pill i am taking (triphaisal) makes my gums more swollen and they begin to bleed easily. what shall i do as i need to be on the pill??

Expert's Reply

A.

Oral health expert

First see your dentist to see whether it is indeed the pill causing the swelling. If indeed so, have your dentist discuss the issue with your prescribing doctor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: dental expert | 2011/10/24

First see your dentist to see whether it is indeed the pill causing the swelling. If indeed so, have your dentist discuss the issue with your prescribing doctor

Reply to dental expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.